# SDR 2001F00098

- Difficulty date: May 27, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N887MA
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Part number: DAT6278A14
- Condition: Frozen
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM NGU, UPON RETRACTING FLAPS INBOARD FLAPS STUCK AT 15 DEGREES.  ACCOMPLISHED ABNORMAL PROCEDURES, NO HELP.  RETURNED TO NGU.  FOUND RIGHT INBOARD FLAP INBOARD JACKSCREW FAIRING (ELEPHANT EAR) BEARING FROZEN.  CLEANED BEARING AND LUBED IAW MM 12-22-01.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
